Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 77, NWS Cleveland, OH

May 5, 2025Ottawa County, Sandusky County, Seneca County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 5, 2025, 7:42 PM EDT for Ottawa County, Sandusky County, Seneca County, Ohio. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 5, 2025, 7:42 PM EDT (23:42 UTC)
Expired
May 5, 2025, 8:30 PM EDT
In force
48 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ottawa County, OH, Sandusky County, OH, Seneca County, OH

The radar

The Cleveland radar (KCLE), 98 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 4:07 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2025-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

917 
WUUS51 KCLE 052342
SVRCLE
OHC123-143-147-060030-
/O.NEW.KCLE.SV.W.0077.250505T2342Z-250506T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
742 PM EDT Mon May 5 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Northeastern Seneca County in northwestern Ohio...
  Sandusky County in northwestern Ohio...

* Until 830 PM EDT.

* At 742 PM EDT, a severe thunderstorm was located over Clyde, or 9
  miles east of Fremont, moving west at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Fremont, Bellevue, Clyde, Oak Harbor, Green Springs, Ballville,
  Bettsville, Lindsey, Rocky Ridge, Burgoon, Flat Rock, Kansas, Stony
  Prairie, and Vickery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4156 8323 4151 8304 4150 8305 4149 8293
      4145 8304 4145 8300 4143 8301 4145 8299
      4142 8294 4144 8285 4122 8284 4124 8329
TIME...MOT...LOC 2342Z 098DEG 17KT 4133 8295 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
1 follow-up statement
564 
WWUS51 KCLE 060009
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
809 PM EDT Mon May 5 2025

OHC147-060018-
/O.CAN.KCLE.SV.W.0077.000000T0000Z-250506T0030Z/
Seneca OH-
809 PM EDT Mon May 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SENECA COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern Ohio.

LAT...LON 4143 8290 4126 8291 4128 8328 4156 8323
      4151 8304 4150 8305 4149 8293 4145 8304
      4145 8300 4143 8301 4145 8299 4142 8294
TIME...MOT...LOC 0008Z 100DEG 26KT 4138 8309 

$$

OHC123-143-060030-
/O.CON.KCLE.SV.W.0077.000000T0000Z-250506T0030Z/
Ottawa OH-Sandusky OH-
809 PM EDT Mon May 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR OTTAWA AND CENTRAL SANDUSKY COUNTIES...

At 808 PM EDT, a severe thunderstorm was located near Fremont, moving
west at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Fremont, Clyde, Oak Harbor, Ballville, Lindsey, Rocky Ridge, Vickery,
Stony Prairie, and Whites Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4143 8290 4126 8291 4128 8328 4156 8323
      4151 8304 4150 8305 4149 8293 4145 8304
      4145 8300 4143 8301 4145 8299 4142 8294
TIME...MOT...LOC 0008Z 100DEG 26KT 4138 8309 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 4:57 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, May 5, 4:57 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
457 PM EDT Mon May 5 2025

.SYNOPSIS...
Upper level low pressure will remain over the region on Tuesday then
depart to the east on Wednesday. A cold front will settle south
across the area Wednesday night. High pressure will build south
across the Great Lakes to the Ohio Valley Thursday through
Saturday.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Upper level low continues to spin over the Ohio Valley with an
inverted surface trough extending from West Virginia to Northeast
Ohio. We had one round of thunderstorms already this afternoon move
out of Pennsylvania across northeast Ohio. A more vigorous round of
thunderstorms are possible through the evening as a shortwave
rotates north around the upper low and cold pool pivots north.
Severe Thunderstorm Watch has been issued for a portion of Central
and Eastern Ohio until 9 PM tonight. Given the proximity to the cold
pool aloft and low freezing levels, large hail is the primary
concern with thunderstorms. Damaging winds remain a concern as well
and some storms have also exhibited some weak rotation.
Temperatures are in the low 70s across east central Ohio but
drop off quickly to the north and west. The watch does not
extend to the lakeshore given the lower instability and some CIN
across the northern tier. However dewpoints have also mixed out
some across east central Ohio and ML CAPE only peaks around 500
J/kg at 4 PM. Effective bulk shear of 30-40 knots will help to
make up for what we lack in instability to maintain organized
convection. So far we have received just a couple hail reports
ranging from half inch to an inch. The other concern for this
evening is heavy rain as storms have been producing efficient
rainfall with training possible. Portions of Northeast Ohio and
Northwest Pennsylvania have had between 1 to 2 inches of rain
between last night and this afternoon.

Showers and thunderstorms will generally dissipate and exit north by
midnight. The exception to this will be in NW Ohio where moisture
continues to wrap back around the western side of upper level low.
Rain is expected overnight then wraps east across the area again
through the day on Tuesday. This will bring another quarter to a
half inch of rain especially across the southern half of the
forecast area but showers are likely everywhere. Tuesday will be
cooler given the coverage of showers and clouds. Finally on Tuesday
night the upper level low shifts east into New York and
Pennsylvania. Showers will end from west to east and
conditions will start to dry out.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
During Wednesday through Wednesday night, a nearly vertically-
stacked low at the surface and aloft is expected to move ENE'ward
from the Upper Saint Lawrence River Valley and vicinity toward the
Canadian Maritimes. In addition, a shortwave trough is expected to
approach our region as it moves SE'ward from northern ON to near the
southwestern and central Great Lakes. The aforementioned low track
is still expected to allow a surface cold front to sweep SE'ward
across our CWA on Wednesday. Behind the cold front, a surface ridge
builds from the Upper Midwest through Wednesday night. Low-level
convergence/moist ascent along the front and moist isentropic ascent
ahead of the shortwave trough axis may trigger isolated rain showers
in northern OH and NW PA on Wednesday through Wednesday night.
Intervals of sunshine and weak low-level WAA ahead of the cold front
should allow highs to reach the 60's to lower 70's late Wednesday
afternoon. Weak low-level CAA behind the cold front should
contribute to lows reaching the mid 40's to lower 50's around
daybreak Thursday.

The aforementioned shortwave trough should continue to approach our
CWA from the northwest Thursday morning. Its axis should begin to
drift SE'ward across our region Thursday afternoon and near a Erie,
PA to Mount Vernon, OH line by daybreak Friday. Isolated showers
remain possible amidst moist isentropic ascent ahead of the trough
axis aloft. Behind the shortwave trough axis, a ridge aloft builds
slowly from the north-central United States. At the surface, the
aforementioned ridge will continue to build from the Upper Midwest
and western Great Lakes through daybreak Friday. Continued weak low-
level CAA will contribute to late afternoon highs reaching the mid
50's to lower 60's late Thursday afternoon, despite intervals of
sunshine, and overnight lows reaching the 40's around daybreak
Friday.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
On Friday, the above-mentioned shortwave trough axis is expected to
exit SE'ward from the rest of our region by nightfall. Very isolated
rain showers remain possible amidst moist isentropic ascent ahead of
this shortwave trough axis aloft. Otherwise, the above-mentioned
ridge at the surface and aloft is expected to impact our region as
the core of the surface ridge moves from near the central Great
Lakes to near Lake Erie and the Delmarva Peninsula, and the core of
the ridge aloft moves from near the Upper MS Valley and northern
Great Lakes to near Lake Erie and the Delmarva Peninsula.
Stabilizing subsidence accompanying the ridge will promote mainly
fair weather in our region. However, on Saturday, a weakening
shortwave trough may ripple generally E'ward through the ridge aloft
and allow the attendant/weakening surface trough axis to reach NW OH
during the afternoon hours of Saturday before the surface trough
axis dissipates soon thereafter. Low-level convergence/moist ascent
along the surface trough axis may allow very isolated rain showers
to impact NW OH Saturday afternoon.

The expected weather pattern evolution at the surface and aloft
should allow weak low-level CAA on Friday to transition to WAA by
this upcoming weekend and Monday. Late afternoon highs in the mid
50's to mid 60's on Friday should moderate to late afternoon highs
in the upper 60's to upper 70's on Monday. A weak synoptic MSLP
gradient and sufficient daytime heating of surface air over land
surrounding relatively-cold Lake Erie should permit lake breeze
development during the late morning through early evening hours on
Saturday, and especially on Sunday and Monday.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
Scattered thunderstorms have started to develop across
Northeast Ohio and Northwest Pennsylvania this afternoon with a
cluster near YNG at 18Z and a few isolated storms in the
vicinity of CLE/CAK initially. Instability is fairly modest
with ML CAPE still under 500 J/kg. Scattered thunderstorms will
continue to move north northwest late this afternoon with a
better organized area of thunderstorms expected between 21Z-02Z
as a shortwave rotates northwest around the upper low over the
Ohio Valley with deeper moisture returning aloft.

Most terminals are VFR this afternoon aside from a patch of low
stratus holding on at CLE which should mix out through 19Z. Will
need to update TAFs through the afternoon to better pinpoint
periods of thunderstorms. Brief heavy rain and IFR conditions
are possible with thunderstorms this afternoon. There is also a
chance of severe weather with isolated wind gusts to 50 knots,
hail to around 1" in diameter.

Precipitation will tend to depart towards 04Z except at TOL/
FDY where rain may linger overnight where moisture wraps all the
way around the back side of the upper low. Elsewhere, lingering
low level moisture will result in stratus and some reduced
visibilities filling in overnight.

Outlook...Periodic showers with isolated thunderstorms and
non-VFR conditions are expected through Tuesday night. MVFR
ceilings may linger into Wednesday before scattering out. Non-
VFR ceilings will also accompany a cold front Wed night into
Thursday morning.

&&

.MARINE...
A trough lingers over Lake Erie for the time being. After meandering
in the Mid OH Valley, the parent low should wobble N'ward to near
southeastern Lower MI tonight through Tuesday. Primarily NE'erly to
E'erly winds around 5 to 15 knots through this evening are expected
to veer to S'erly to SW'erly and remain around 5 to 15 knots
overnight tonight into Tuesday as waves remain 3 feet or less.

Note: localized, lingering fog is present over southwestern and
central Lake Erie as of 4 PM EDT this afternoon. Fog should persist
and expand in coverage this evening as sufficient nocturnal cooling
allows a surface-based layer of air to cool to supersaturation over
a larger portion of the lake. During the predawn hours of Wednesday
morning, fog should dissipate as the aforementioned S'erly to
SW'erly winds freshen over Lake Erie and cause the fog to mix
significantly with unsaturated air. Given fog is localized as of 4
PM EDT this afternoon and the amount of fog expansion is uncertain,
refrained from reissuing a Marine Dense Fog Advisory, but trends in
observations and forecast model data will continue to be monitored.

The low is then expected to wobble ENE'ward from southeastern Lower
MI toward the Canadian Maritimes on Tuesday night through Wednesday
and allow a cold front to sweep SE'ward across Lake Erie Tuesday
evening through Wednesday. The cold front passage will cause S'erly
to SW'erly winds around 5 to 15 knots to veer to NW'erly to N'erly.
Waves should remain 3 feet or less. However, occasional 4 footers
are possible behind the cold front. Following the cold front, a
ridge should build from the western Great Lakes and vicinity through
Saturday. Accordingly, NW'erly to NE'erly winds around 5 to 15 knots
and waves of 3 feet or less are expected through Friday night.
Occasional 4 footers are possible. On Saturday, winds around 5 to 15
knots are expected to become variable in direction as the MSLP
gradient weakens. These winds should trend onshore during the late
morning through early evening due to lake breeze development. Waves
of 3 feet or less are forecast.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...10
NEAR TERM...10
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...10
MARINE...Jaszka
Hazardous weather outlook, May 5, 5:04 PM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
504 PM EDT Mon May 5 2025

OHZ020>023-029>033-037-038-047-062115-
Medina-Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning-
Morrow-Holmes-Knox-
504 PM EDT Mon May 5 2025

...SEVERE THUNDERSTORM WATCH 226 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms will also produce locally heavy rainfall and minor
flooding is possible, mainly where training occurs.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ009>014-019-028-036-089-PAZ001>003-062115-
Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Crawford-
Marion-Ashtabula Lakeshore-Northern Erie-Southern Erie-
504 PM EDT Mon May 5 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

There is a threat of severe weather with thunderstorms this evening.
The primary threat will be large hail but damaging winds and a brief
tornado remain a concern. Thunderstorms will also produce locally
heavy rainfall and minor flooding is possible, mainly where training
occurs.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-144>149-164>169-062115-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
504 PM EDT Mon May 5 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Areas of fog are possible on Lake Erie tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

LEZ142-143-162-163-OHZ003-006>008-017-018-027-062115-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-
504 PM EDT Mon May 5 2025

This Hazardous Weather Outlook is for Lake Erie and northwest Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 5, 6:05 PM EDT, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
605 PM EDT Mon May 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     Hail             3 NW Hiram              41.34N 81.18W
05/05/2025  E1.00 Inch       Portage            OH   Public

&&
Special weather statement, May 5, 6:11 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
611 PM EDT Mon May 5 2025

OHZ038-052245-
Holmes OH-
611 PM EDT Mon May 5 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN HOLMES COUNTY THROUGH
645 PM EDT...

At 611 PM EDT, Doppler radar was tracking a strong thunderstorm near
Farmerstown, or 8 miles southeast of Millersburg, moving north at 25
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Berlin, Walnut Creek, Sugarcreek, Holmesville, Winesburg,
Farmerstown, Baltic, Mount Hope, and Charm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern Ohio.

&&

LAT...LON 4045 8188 4059 8188 4059 8194 4067 8195
      4067 8165 4064 8165 4063 8167 4054 8166
      4044 8167
TIME...MOT...LOC 2211Z 169DEG 20KT 4046 8180

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

04
Local storm report, May 5, 6:47 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
647 PM EDT Mon May 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     Hail             8 ESE Millersburg       40.51N 81.78W
05/05/2025  E1.00 Inch       Holmes             OH   Public

&&
Local storm report, May 5, 6:50 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
650 PM EDT Mon May 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     Hail             Berlin                  40.56N 81.80W
05/05/2025  E1.00 Inch       Holmes             OH   Trained Spotter

            Spotter reported quarter sized hail in
            Berlin.

&&

Sefcovic
Local storm report, May 5, 7:10 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
710 PM EDT Mon May 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     Tstm Wnd Dmg     3 ESE Holmesville       40.62N 81.86W
05/05/2025                   Holmes             OH   911 Call Center

            Tree down on power lines, time estimated via
            radar.

&&
Local storm report, May 5, 7:36 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
736 PM EDT Mon May 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     Tstm Wnd Dmg     3 NW Polk               40.97N 82.26W
05/05/2025                   Ashland            OH   Trained Spotter

            Several trees and limbs down.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 11:35 PM EDTAreal Flood AdvisoryCLEAshtabula, Trumbull109 min
May 5, 12:09 AM EDTDense Fog AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Geauga, Holmes and 15 more10 hr
May 5, 9:33 AM EDTMarine Dense Fog AdvisoryCLE2 hr
May 5, 1:50 PM EDTSpecial Weather StatementCLELorain25 min
May 5, 2:17 PM EDTSpecial Weather StatementCLEGeauga43 min
May 5, 2:38 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage37 min
May 5, 2:44 PM EDTSpecial Weather StatementCLEAshtabula46 min
May 5, 3:06 PM EDTSpecial Weather StatementCLECuyahoga39 min
May 5, 3:24 PM EDTSpecial Weather StatementCLEAshtabula36 min
May 5, 3:44 PM EDTSpecial Marine WarningCLE58 min
May 5, 4:11 PM EDTSpecial Weather StatementCLEMorrow34 min
May 5, 4:16 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow44 min
May 5, 4:46 PM EDTAreal Flood AdvisoryCLEAshland, Richland3 hr
May 5, 4:49 PM EDTSpecial Weather StatementCLERichland41 min
May 5, 4:55 PM EDTSpecial Weather StatementCLEMahoning35 min
May 5, 5:03 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull42 min
May 5, 5:17 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow43 min
May 5, 5:54 PM EDTSpecial Weather StatementCLEHolmes, Knox51 min
May 5, 6:05 PM EDTAreal Flood AdvisoryCLEKnox, Morrow3 hr
May 5, 6:11 PM EDTSpecial Weather StatementCLEHolmes34 min
May 5, 6:14 PM EDTSevere Thunderstorm WarningCLEHolmes46 min
May 5, 6:29 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Holmes, Knox, Morrow, Richland and 1 more46 min
May 5, 6:40 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Wayne50 min
May 5, 7:05 PM EDTTornado WarningCLEMedina, Wayne25 min
May 5, 7:11 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina, Richland, Wayne49 min
May 5, 7:16 PM EDTTornado WarningCLEAshland, Lorain, Medina28 min
May 5, 7:18 PM EDTTornado WarningCLEWayne9 min
May 5, 7:22 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne38 min
May 5, 7:24 PM EDTTornado WarningCLEMedina21 min
May 5, 7:43 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Huron, Lorain, Medina, Summit62 min
May 5, 7:52 PM EDTAreal Flood AdvisoryCLEAshland, Crawford, Huron, Lorain, Medina, Richland and 1 more3 hr
May 5, 7:56 PM EDTSpecial Marine WarningCLE2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.